# SDR FDKA200607165

- Difficulty date: July 15, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 13,033 hours, 12,556 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0201
- Part serial: 01338
- Condition: Failed
- Location: Cabin Pressure
- Part time: 12,644 hours, 12,203 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6092 MCO - THE CREW REPORTED THAT THE AIRCRAFT DID NOT PRESSURIZE IN FLIGHT IN MANUAL MODE.  MAINTENANCE REMOVED AND REPLACED THE ELECTRO PNEUMATIC VALVE AND PRESSURE CONTROLLER.
